MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1Q1
Medical Device Problem Codes Premature Discharge of Battery (1057); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted (b)(6) 2003.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced, and the right ventricular (rv) lead was capped and replaced.The reason for explant and replacement was not provided.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: d10.Concomitant prod (and continuation) continuation of d10: 5076-52 lead implanted (b)(6) 2003, 694765 lead implanted (b)(6) 2003.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that the rv lead exhibited oversensing and undersensing and the physician concluded that there was a possible fracture in the rv pace sense as well as distal rv coil.The rv pace sense portion and distal coil were capped, and svc coil is still in use.It was further reported that the crt-d device triggered an alarm for recommended replacement time (rrt) and end of service (eos).
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.The returned device indicated shorting/low impedance in the battery.An alysis of the hybrid revealed the device set eri/rrt while still implanted.Review of save to disk data showed an unexplained battery voltage drop beginning on 01 apr.2025 while the device was still implanted.Both loaded and unloaded pacing current drain levels were normal for this device over the range of battery voltage it operated under during its service time.There was no evidence of a high current drain condition on the hybrid and no hybrid anomalies were observed.Analysis of the battery revealed plated lithium was found to initiate from the battery case, extend under the head space insulator, and contact the cathode tab.Based on this, the premature battery depletion was determined to be the result of a plated lithium short between the battery case (negative polarity) and the cathode tab (positive polarity).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AMPLIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21994997
Report Number3004209178-2025-08071
Device Sequence Number8312832
Product Code NIK
UDI-Device Identifier00643169705784
UDI-Public(01)00643169705784(17)180428(21)RPU200292H
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2018
Device Model NumberDTMB1Q1
Device Catalogue NumberDTMB1Q1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/09/2025
06/05/2025
08/06/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/09/2025
07/03/2025
08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1306-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429888 LEAD; DTMB1Q1 CRT-D, 429888 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale